# SDR QXEA200501079

- Difficulty date: June 24, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 8,843 hours, 6,574 cycles
- Engine: Ge CF348C1
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 829599
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE, LEFT START ABORT (N2 BETWEEN 57 AND 58.5%).  REMOVED AND REPLACED NR 1 ENGINE N2 SPEED SENSOR.  OPERATIONAL AND LEAK CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
